# SDR UIEA2016011900022

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,291 hours, 22,745 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER SYS LT RADAR INDICATED, WXR FAIL.  REMOVED THE LT WX RADAR TRANSCEIVER, CLEANED CONNECTORS.  PERFORMED OPERATIONS CHECK, SYS OK IAW AMM 34-43-00 501.
